MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; KNEE ENDOPROSTHESES
Model Number NX054Z
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information or investigation results are made available, they will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with as vega ps tibial plateau.The original implants had been a vega knee system, which later required tibia revision.This initial procedure occurred in (b)(6) 2017.It was noted that no cement adhered to the baseplate.The cement mantle was still complete on tibia.A revision surgery was necessary.Additional information was not provided nor available / was not available.The adverse event is filed under xc reference (b)(4).Involved components: nx221 - vega ps+ gliding surface t2/2+ 12mm - 52351863, palacos r cement.
 
Additional Manufacturer Narrative
Associated medwatches: 2916714-2020-00708.2916714-2020-00707.
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for all available lot numbers; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
No update.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T2+
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11032142
Report Number2916714-2020-00708
Device Sequence Number16442501
Product Code JWH
UDI-Device Identifier04046963810436
UDI-Public4046963810436
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
Report Date (Section F) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX054Z
Device Catalogue NumberNX054Z
Device Lot Number52339503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/23/2020
Device Age43 MO
Event Location Hospital
Date Report to Manufacturer11/23/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date12/18/2020
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NX221 - BATCH: 52351863
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA12/17/2020